MathSciNet Relay Station
MathSciNet bibliographic data
MR857375 (87m:22023) 22E30 (53C65)
Grinberg, Eric L. Radon transforms on higher Grassmannians. J. Differential Geom. 24 (1986), no. 1, 53–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement